# SDR AUS20040070

- Difficulty date: February 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 8221338002
- Condition: Failed
- Location: Atc
- Part time: 7,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ATC TRANSPONDER FAILED SELF TEST.
